Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 259, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 4:11 AM CDT for 5 counties in Arkansas; 7 counties in Oklahoma. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 4:11 AM CDT (09:11 UTC)
- Expired
- May 2, 2008, 5:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 4:13 AM CDT | TSTM WND DMG | 1 Ne Stigler, OK | FEW TREES DOWN. |
| May 2, 4:15 AM CDT | TSTM WND DMG | Stilwell, OK | POWER LINES DOWN. |
| May 2, 4:25 AM CDT | TSTM WND DMG | Lincoln, AR | NUMEROUS TREES DOWN. |
| May 2, 4:35 AM CDT | TSTM WND DMG | Sallisaw, OK | SEVERAL TREES DOWN JUST NORTH OF SALLISAW. |
| May 2, 4:43 AM CDT | TSTM WND DMG | Red Oak, OK | MANY LARGE TREE LIMBS DOWN. |
| May 2, 5:14 AM CDT | TSTM WND DMG | 8 N Mountainburg, AR | 8 INCH DIAMETER TREE LIMB DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1112 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 020911
SVRTSA
ARC033-047-087-131-143-OKC001-021-061-077-079-121-135-021015-
/O.NEW.KTSA.SV.W.0259.080502T0911Z-080502T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 515 AM CDT
* AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM WESTVILLE TO 10 MILES SOUTH OF HARTSHORNE...
MOVING EAST AT 55 MPH.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
330.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
3467 9572 3540 9513 3541 9509 3544 9510
3604 9461
TIME...MOT...LOC 0911Z 270DEG 49KT 3596 9454 3471 9557
$$2 follow-up statements
000
WWUS54 KTSA 020943
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT FRI MAY 2 2008
ARC033-047-087-131-143-OKC001-021-061-077-079-121-135-021015-
/O.CON.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PITTSBURG OK-
LATIMER OK-
443 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LATIMER...EASTERN PITTSBURG...LE FLORE...HASKELL...SEQUOYAH...
SOUTHEASTERN CHEROKEE...ADAIR...SOUTHERN MADISON...NORTHWESTERN
FRANKLIN...CRAWFORD...SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES...
AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BLACK OAK TO TALIHINA...MOVING EAST AT 55
MPH.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
330.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
3467 9572 3540 9513 3541 9509 3544 9510
3604 9461
TIME...MOT...LOC 0943Z 270DEG 49KT 3598 9407 3473 9511
$$000
WWUS54 KTSA 020954
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT FRI MAY 2 2008
OKC021-121-021004-
/O.CAN.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
CHEROKEE OK-PITTSBURG OK-
454 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...
LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
3469 9546 3538 9505 3603 9448
TIME...MOT...LOC 0954Z 270DEG 50KT 3597 9397 3473 9501
$$
ARC033-047-087-131-143-OKC001-061-077-079-135-021015-
/O.CON.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
454 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LATIMER...LE FLORE...EASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR...SOUTHERN MADISON...NORTHWESTERN FRANKLIN...CRAWFORD...
SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES...
AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SULPHUR CITY TO TALIHINA...MOVING EAST AT
55 MPH.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND
330.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
3469 9546 3538 9505 3603 9448
TIME...MOT...LOC 0954Z 270DEG 50KT 3597 9397 3473 9501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:34 AM CDT, 37 minutes earlier.
Area forecast discussion, May 2, 3:34 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 334 AM CDT FRI MAY 2 2008 .MESOSCALE UPDATE... DURING THE PAST HOUR TDWR DATA SUGGESTS A STRONG LIKELIHOOD THAT A TORNADO OCCURED IN MAYES COUNTY FROM A QUICK SPIN-UP ON THE LINE. CONDITIONS REMAIN FAVORABLE FOR RAPID TORNADO FORMATION ANYWHERE ALONG THE LINE. ENVIRONMENTAL DATA SUGGESTS THE GREATEST TORNADO THREAT THROUGH 430 AM IS FROM CHEROKEE COUNTY NORTHEAST TOWARD MIAMI AND NORTHWEST BENTON COUNTY. ANY TORNADOES THAT OCCUR WILL DEVELOP QUICKLY WITH A LIMITED CHANCE FOR SIGNIFICANT WARNING LEAD TIME. ALL INTERESTS AHEAD OF THIS LINE SHOULD CONTINUE TO MONITOR ITS PROGRESS CLOSELY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 1, 10:53 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT THU MAY 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1043 PM CDT THU MAY 1 2008 ...ADDITIONAL STORMS WILL MOVE THROUGH THE AREA OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA. ONSET...AFTER MIDNIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AROUND MIDNIGHT...OSAGE COUNTY. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. DISCUSSION... A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT. A LINE OF STORMS WITH AND SLIGHTLY AHEAD OF THE FRONT IS EXPECTED TO REACH NORTHWEST OSAGE COUNTY AROUND MIDNIGHT AND CONTINUE MOVING ACROSS THE REGION REACHING NORTHWEST ARKANSAS BETWEEN 3 AND 5 AM. THE PROGRESSIVE LINEAR NATURE OF CONVECTION OVERNIGHT SUGGESTS A MUCH LARGER AREA OF EASTERN OKLAHOMA WILL BE EFFECTED BY STORMS THAN THE SCATTERED SUPER CELLS NORTHWEST OF TULSA THURSDAY EVENING. LARGE HAIL AND DAMAGING WINDS WILL THE PRIMARY THREAT WITH A SMALL RISK OF TORNADOES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY LINGER IN THE REGION EARLY FRIDAY MORNING BEFORE ENDING BY MID MORNING AS THE FRONT AND UPPER LEVEL SYSTEM MOVE AWAY FROM THE FORECAST AREA. A QUIET PERIOD IS EXPECTED FOR THE WEEKEND. A CHANCE OF THUNDERSTORMS RETURNS SUNDAY NIGHT AS THE NEXT SYSTEM APPROACHES. A CHANCE FOR THUNDERSTORMS REMAINS IN THE FORECAST MONDAY THROUGH WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 2, 2:12 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM HAIL SAND SPRINGS 36.14N 96.11W
05/02/2008 E0.75 INCH TULSA OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJLocal storm report, May 2, 2:14 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM HAIL 4 N HOMINY 36.47N 96.39W
05/02/2008 E0.75 INCH OSAGE OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJLocal storm report, May 2, 2:32 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND DMG 3 E BRISTOW 35.83N 96.34W
05/02/2008 CREEK OK LAW ENFORCEMENT
TWO ROOFS REMOVED FROM BUILDINGS AND SCATTERED ACROSS
ROADWAY. TIME ESTIMATED FROM RADAR DATA.
&&
JBMLocal storm report, May 2, 2:47 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND DMG BRISTOW 35.83N 96.39W
05/02/2008 CREEK OK EMERGENCY MNGR
MAJOR TREE DAMAGE THROUGHOUT TOWN WITH TELEPHONE POLES
ALSO DOWNED.
&&
JBMLocal storm report, May 2, 3:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL JAMESVILLE 35.76N 95.64W
05/02/2008 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
&&
JBMLocal storm report, May 2, 3:28 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/02/2008 M68.00 MPH MUSKOGEE OK MESONET
0300 AM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
05/02/2008 M60.00 MPH CRAIG OK MESONET
0305 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/02/2008 M61.00 MPH MUSKOGEE OK MESONET
0315 AM TSTM WND GST 5 S ADAIR 36.36N 95.27W
05/02/2008 M60.00 MPH MAYES OK MESONET
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:30 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 60 min |
| May 2, 4:02 AM CDT | Tornado Warning | TSA | Benton, Washington | 43 min |
| May 2, 4:21 AM CDT | Tornado Warning | TSA | Benton, Washington | 24 min |
| May 2, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 79 min |
| May 2, 4:47 AM CDT | Tornado Warning | TSA | Benton | 13 min |
| May 2, 5:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 80 min |
| May 2, 6:12 AM CDT | Areal Flood Advisory | TSA | Franklin | 30 days |
| May 1, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 67 min |
| May 1, 7:38 PM CDT | Tornado Warning | TSA | Pawnee | 67 min |
| May 1, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| May 1, 8:28 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 62 min |
| May 1, 8:45 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 31 min |
| May 1, 9:21 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 2, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| May 2, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 63 min |
| May 2, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 4 more | 62 min |
| May 2, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 61 min |
| May 2, 3:09 AM CDT | Tornado Warning | TSA | Mayes | 31 min |
| May 2, 3:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more | 59 min |
| May 2, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| May 2, 6:06 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 54 min |
| May 2, 6:28 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| May 2, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.